# SDR CALA0500062

- Difficulty date: February 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 57,850 hours, 26,053 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED IN E&E COMPARTMENT ON RT SIDE ABOVE AIRFONE CONTROL BOX AT STA 312, RBL 21.  THE FLOORBEAM UPPER CHORD WAS REMOVED AND REPLACED IAW SRM 53-00-51.
